| Model Number |
SGC0701 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr), enlarged atrium and prolapsed leaflet for a mitraclip procedure.During the procedure, the clip opened to 30-40 degree post deployment.Partial clip moment was observed post opening.Another mitraclip was deployed to stabilize the opened clip.Per the physician, steerable guide catheter (sgc) was unable to hold column after removing the first clip.Aspiration resolved the issue.The mr was reduced to grade 1 post procedure.There was no clinically significant delay.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported leak.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, a cause for the reported leak could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.